RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 138–143 (Mi tvp2567)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

New corollaries of the Kolmogorov formula for infinitely divisible laws

È. B. Bagirov


Full text: PDF file (384 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 138–143

Bibliographic databases:

Received: 22.12.1988
Revised: 15.06.1989

Citation: È. B. Bagirov, “New corollaries of the Kolmogorov formula for infinitely divisible laws”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 138–143; Theory Probab. Appl., 36:1 (1991), 138–143

Citation in format AMSBIB
\Bibitem{Bag91}
\by \`E.~B.~Bagirov
\paper New corollaries of the Kolmogorov formula for infinitely divisible laws
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 138--143
\mathnet{http://mi.mathnet.ru/tvp2567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109022}
\zmath{https://zbmath.org/?q=an:0745.60011|0729.60013}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 138--143
\crossref{https://doi.org/10.1137/1136011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2567
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, Russian Math. Surveys, 51:2 (1996), 181–204  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:144
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021